Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 103, NWS Indianapolis, IN

July 21, 2020Brown County, Monroe County, Morgan County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 21, 2020, 7:32 PM EDT for Brown County, Monroe County, Morgan County, Indiana. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2020, 7:32 PM EDT (23:32 UTC)
Expired
Jul 21, 2020, 8:15 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Brown County, IN, Monroe County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 48 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 7:40 PM EDTHAIL 0.881 N Unionville, INLOCATION APPROXIMATE.
Jul 21, 7:45 PM EDTTSTM WND DMG6 Ene Ellettsville, INSEVERAL TREES UP TO 4 INCHES IN DIAMETER WERE BLOWN DOWN ACROSS THE ROADWAY. LOCATION IS APPROXIMATE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
474 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

193 
WUUS53 KIND 212332
SVRIND
INC013-105-109-220015-
/O.NEW.KIND.SV.W.0103.200721T2332Z-200722T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
732 PM EDT Tue Jul 21 2020

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Monroe County in south central Indiana...
  Southeastern Morgan County in central Indiana...
  Northwestern Brown County in south central Indiana...

* Until 815 PM EDT.

* At 732 PM EDT, a severe thunderstorm was located 7 miles north of
  Bloomington, moving east at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lake Lemon, Mahalasville and Helmsburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3924 8653 3933 8654 3940 8630 3926 8624
TIME...MOT...LOC 2332Z 255DEG 10KT 3927 8647 

HAIL...1.25IN
WIND...60MPH
 
$$

AW
3 follow-up statements
617 
WWUS53 KIND 212347
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
747 PM EDT Tue Jul 21 2020

INC013-105-109-220015-
/O.CON.KIND.SV.W.0103.000000T0000Z-200722T0015Z/
Monroe IN-Morgan IN-Brown IN-
747 PM EDT Tue Jul 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MONROE...SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN
COUNTIES...

At 747 PM EDT, a severe thunderstorm was located 9 miles northeast 
of Bloomington, moving east at 10 mph. This storm has produced up to 
nickel sized hail and damaging winds near Unionville.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lake Lemon, Mahalasville and Helmsburg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3924 8653 3933 8654 3940 8630 3926 8624
TIME...MOT...LOC 2347Z 255DEG 10KT 3928 8642 

HAIL...1.25IN
WIND...60MPH
 
$$

AW
039 
WWUS53 KIND 220002
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
802 PM EDT Tue Jul 21 2020

INC013-105-109-220015-
/O.CON.KIND.SV.W.0103.000000T0000Z-200722T0015Z/
Monroe IN-Morgan IN-Brown IN-
802 PM EDT Tue Jul 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MONROE...SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN
COUNTIES...

At 802 PM EDT, a severe thunderstorm was located 9 miles northwest of
Nashville, or 11 miles northeast of Bloomington, moving east at 10 
mph. In isolated strong wind gust is possible over the next 10 
minutes.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mahalasville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3927 8647 3933 8649 3940 8630 3929 8626
TIME...MOT...LOC 0002Z 255DEG 10KT 3929 8637 

HAIL...<.75IN
WIND...60MPH
 
$$

AW
737 
WWUS53 KIND 220011
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
811 PM EDT Tue Jul 21 2020

INC013-105-109-220021-
/O.EXP.KIND.SV.W.0103.000000T0000Z-200722T0015Z/
Monroe IN-Morgan IN-Brown IN-
811 PM EDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE...
SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN COUNTIES WILL EXPIRE AT
815 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

LAT...LON 3927 8647 3933 8649 3940 8630 3929 8626
TIME...MOT...LOC 0011Z 255DEG 10KT 3930 8634 

$$

AW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 4:38 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 21, 4:38 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
438 PM EDT Tue Jul 21 2020

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 238 PM EDT Tue Jul 21 2020

A frontal system is expected to move through the area around
Wednesday. In the wake of this front, high pressure is expected for
later this week, and on into the weekend. Another frontal system may
affect the area by early next week.

&&

.NEAR TERM /This Afternoon and Tonight/...
Issued at 238 PM EDT Tue Jul 21 2020

Convective cluster is expected to continue to affect the northern
zones for the next couple of hours, as the associated mid level
vorticity center drifts into northern Indiana. Additional
development possible farther southeast later this afternoon along
the trailing vorticity tail, as the air mass has become quite
unstable. Deep layer shear marginally favorable for strong wind
gusts, especially over the northwest zones this afternoon.

Additional convective development possible towards evening and
overnight, as a mid level short wave, currently approaching west
central Illinois, drifts towards the southern Great Lakes. A decent
amount of warm/moist advection expected tonight, as model data
suggest a 30 kt low level jet may develop by the early morning hours
of Wednesday. This may serve to keep convection going well into the
night. The presence of the low level jet, combined with progged
precipitable waters in excess of 2 inches, suggest a threat for
heavy rainfall amounts.

Based on above, will keep likely PoPs over the northwest zones
through the mid afternoon hours to cover the current activity.
Will also target higher PoPs after dark to cover the expected
development with the incoming short wave.

Low level thicknesses suggest the GFS MOS lows tonight look
reasonable.

&&

.SHORT TERM /Wednesday through Friday/...
Issued at 238 PM EDT Tue Jul 21 2020

Tonight's convection may still be lingering into Wednesday morning,
until the low level jet weakens. Model data suggest a cold front
will move into the area Wednesday afternoon, but model data suggests
the instability axis may get shoved south of the Ohio River by then.
Will keep chance PoPs going for Wednesday, as a result.

Otherwise, model data suggest an upper ridge will begin building
over the Midwest by the later portions of the week. The potential
exists for periodic convection to slide down the east side of the
ridge, but ensembles are in general fairly dry after Wednesday. Will
keep some PoPs going for the rest of the extended for now, but may
be able to start pulling PoPs at some point if models continue
towards a drier trend.

Progged low level thicknesses suggest the GFS MOS temperature
guidance for the next couple of days looks Ok for the most part.

&&

.LONG TERM /Friday night through Tuesday/...

Issued at 1239 PM EDT Tue Jul 21 2020

The long term will be dominated by an upper ridge over the central
U.S. The ridge builds toward central Indiana Friday night and
Saturday, which should provide warm temperatures and fairly dry
conditions under subsidence. The ridge shows some signs of buckling
a bit as its axis trends back toward the plains through the rest of
the weekend, though, and into next week. This should equate to
warmer than normal temperatures throughout the long term along with
increasing dewpoints, with some evening thunderstorm chances due to
instability. There may also be some potential for overnight ridge
riding storms Sunday night and perhaps Monday night. Overall though
mainly a hot forecast with little in the way of widespread
precipitation.

&&

.AVIATION /Discussion for the 211800Z TAFS/...
Issued at 438 PM EDT Tue Jul 21 2020

Updated current conditions, but TAFs look good. More storms will
move across and near TAF sites through the rest of the evening into
tomorrow morning. Previous discussion follows...

Convective cluster currently moving through eastern Illinois is
expected to affect the KLAF terminal in the 211800Z-212000Z time
frame. Brief IFR visibility restrictions and gusty shifting winds
possible with this cluster. Questionable as to the extent the
remaining terminals will be affected by this cluster, as short term
models suggest the mid level feature associated with this cluster
will generally move off into northern Indiana with time.

Appears the convective threat will increase again towards/after
220000Z at the terminals, as a mid level short wave currently in
northern Missouri, tracks into northern Illinois later this evening.
Activity may continue well into the nighttime hours, given a decent
low level jet associated with this feature. CB bases generally 025-
040.

Otherwise, remnant ceilings 008AGL-015 in the vicinity of KHUF/KBMG
is in the process of mixing out. Surface winds 170-200 degrees at 8-
11 kts this afternoon will veer a bit towards 190-220 at 4-7 kts
after dark.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....CP
AVIATION...JAS/KH
Hazardous weather outlook, Jul 21, 4:50 PM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
450 PM EDT Tue Jul 21 2020

INZ021-028>031-035>049-051>057-060>065-067>072-221000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
450 PM EDT Tue Jul 21 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: There are chances for thunderstorms late this afternoon and
and tonight. Some strong to severe storms are possible.

Hazards: Damaging winds, heavy rain and localized flooding,
lightning.

Timing: Best threat for severe storms will be until about 11 PM.
Heavy rainfall is possible from the late evening hours and
overnight.

Discussion: A front in the area along with upper disturbances will
bring some showers and thunderstorms to the area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Outlook: Thunderstorms are possible for much of the period. Isolated
severe storms are possible on Wednesday. Hot conditions with heat
index values at or over 100 may return this weekend.

Discussion: A front will meander across the area into the weekend,
interacting with warm and humid air to bring chances for showers and
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be possible this evening.

.STORM MOTION STATEMENT...

The expected storm motion today is from the west southwest at
35 MPH.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jul 21, 3:07 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
307 PM EDT Tue Jul 21 2020

INZ037-039-211945-
Boone IN-Hamilton IN-
307 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOONE AND HAMILTON
COUNTIES UNTIL 345 PM EDT...

At 306 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Zionsville, or 18 miles southeast of Frankfort,
moving east at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Carmel, Fishers, Noblesville, Lebanon, Zionsville, Westfield, Cicero,
Whitestown, Sheridan, Arcadia, Atlanta, Ulen and Morse Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Indiana.

LAT...LON 3999 8588 3997 8650 4013 8649 4018 8636
      4018 8624 4020 8624 4022 8607 4022 8587
TIME...MOT...LOC 1906Z 251DEG 33KT 4005 8633

CP
Special weather statement, Jul 21, 3:14 PM EDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
314 PM EDT Tue Jul 21 2020

INZ031-038-040-041-211945-
Howard IN-Tipton IN-Madison IN-Delaware IN-
314 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON...NORTHWESTERN
DELAWARE...EASTERN HOWARD AND EASTERN TIPTON COUNTIES UNTIL 345 PM
EDT...

At 313 PM EDT, Doppler radar was tracking a strong thunderstorm near
Windfall, or 12 miles west of Fairmount, moving east at 50 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Elwood, Alexandria, Tipton, Windfall, Greentown, Frankton,
Summitville, Gaston and Orestes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Indiana.

LAT...LON 4038 8586 4038 8546 4022 8549 4022 8611
      4056 8601 4056 8586
TIME...MOT...LOC 1913Z 262DEG 43KT 4039 8589

CP
Special weather statement, Jul 21, 3:47 PM EDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
347 PM EDT Tue Jul 21 2020

INZ039>041-049-212030-
Henry IN-Madison IN-Delaware IN-Hamilton IN-
347 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...DELAWARE...NORTHERN
HENRY AND NORTHEASTERN HAMILTON COUNTIES UNTIL 430 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm near
Anderson, moving east at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Muncie, Anderson, Elwood, Alexandria, Yorktown, Chesterfield, Albany,
Lapel, Edgewood, Frankton, Eaton, Daleville, Summitville, Gaston,
Selma, Orestes, Springport, Blountsville, Woodlawn Heights and
Country Club Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 PM EDT for
central Indiana.

LAT...LON 4005 8591 4022 8589 4022 8586 4038 8586
      4038 8522 4004 8521
TIME...MOT...LOC 1946Z 268DEG 36KT 4017 8577

CP
Local storm report, Jul 21, 4:13 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     2 ENE KOKOMO            40.48N 86.10W
07/21/2020                   HOWARD             IN   PUBLIC

            NUMEROUS PORTIONS OF TREES AND BRANCHES
            DOWN. UTILITY POLE DOWN.

&&

BHH
Local storm report, Jul 21, 6:03 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
603 PM EDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     TSTM WND DMG     2 WNW DAYTON            40.39N 86.80W
07/21/2020                   TIPPECANOE         IN   PUBLIC

            LARGE METAL DOORS WERE BLOWN OFF OF THE
            TOYOTA TSUSHO AMERICA INC PLANT AT 5440
            HAGGERTY LANE. EMPLOYEE TOLD TV MEDIA THAT
            IF NOT FOR THE TORNADO WARNING AND THEIR
            RESULTING SHELTER IN PLACE EMPLOYEES WOULD
            HAVE BEEN STRUCK. TIME IS ESTIMATED FROM
            RADAR.

&&

BHH
Special weather statement, Jul 21, 7:25 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
725 PM EDT Tue Jul 21 2020

INZ062-063-220015-
Brown IN-Monroe IN-
725 PM EDT Tue Jul 21 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE AND
NORTHWESTERN BROWN COUNTIES UNTIL 815 PM EDT...

At 724 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomington, moving east at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Lake Lemon and Helmsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3924 8653 3931 8654 3934 8648 3934 8630
      3926 8626
TIME...MOT...LOC 2324Z 255DEG 10KT 3926 8648

AW

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:09 PM EDTSevere Thunderstorm WarningINDFountain, Warren36 min
Jul 21, 1:44 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren31 min
Jul 21, 1:49 PM EDTSpecial Weather StatementINDMontgomery26 min
Jul 21, 2:09 PM EDTTornado WarningINDCarroll, Clinton, Tippecanoe18 min
Jul 21, 2:30 PM EDTSpecial Weather StatementINDCarroll, Clinton30 min
Jul 21, 2:38 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard, Tipton37 min
Jul 21, 3:07 PM EDTSpecial Weather StatementINDBoone, Hamilton38 min
Jul 21, 3:14 PM EDTSpecial Weather StatementINDTipton31 min
Jul 21, 3:47 PM EDTSpecial Weather StatementINDDelaware, Madison43 min
Jul 21, 4:09 PM EDTSevere Thunderstorm WarningINDDelaware36 min
Jul 21, 7:25 PM EDTSpecial Weather StatementINDMonroe50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.